# SDR FDEA202109062295

- Difficulty date: September 6, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 31,017 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO COMP'T FLOOR BEAM GOT CORROSION AT CENTERLINE BTW FR65 AND FR66   POSITION. ACCOMPLISHED THE CROSSBEAM REPAIR I.A.W. A300-600F SRM 53-10-15-201, PARA. 11, FIG.   208,   P. 361-364.
